# SDR MDAS094043

- Difficulty date: December 20, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Aircraft serial: 20306
- Aircraft time: 19,615 hours, 35,863 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50079951
- Part serial: SMAR040140
- Condition: Cut
- Location: Rt Mlg Wheel
- Part time: 125 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-12275 RT IB MAIN WHEEL ASSEMBLY LACERATION WAS FOUND DURING TRANSIT CHECK. THIS IS THE 6TH CASE EXPERIENCED. IAW AMM 32-41-00 PERFORMED CHECK THE MAIN TIRE PRESSURE HAS NOT LEAKING, AND REPLACED THE MAIN WHEEL TIRE ASSEMBLY, CHECK NORMAL.
